# SDR HALA2015092000195

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 49,441 hours, 8,924 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INDICATES A RETURN IMAGE AT 7 MILES WITH 5 MILE RANGE SELECTED ON HSI WITH EITHER WX OR WX/TURB SELECTED.  ACCOMPLISHED FIM TASK 34-43, TASK 805.  WXR BITE TEST IS OK.  RERACKED WXR TRANSCEIVER 1 AND TRANSCEIVER 2.  RESET WXR C/B'S.  OPS CHECKED GOOD IAW AMM 34-43-00. OK FOR SERVICE.
